Issue
Volume 3, Number 3

Articles in the Issue:

Regular Articles:
Gong-Yan Lei
Extrapolation Correction And Combined Algorithms For Solving Parabolic Equations By The Difference Method
J. Comp. Math., 3 (1985), pp. 193-201. Abstract
pdf
Full Article

Che Sun
The Error Estimates For Crank-Nicolson Galerkin Methods For Quasi-Linear Parabolic Equations With Mixed Boundary Conditions
J. Comp. Math., 3 (1985), pp. 202-210. Abstract
pdf
Full Article

Lie-Heng Wang
On The Error Estimate For The Isoparametric Finite Element Method
J. Comp. Math., 3 (1985), pp. 211-218. Abstract
pdf
Full Article

De-Hao Yu
Approximation Of Boundary Conditions At Infinity For A Harmonic Equation
J. Comp. Math., 3 (1985), pp. 219-227. Abstract
pdf
Full Article

Ben-Yu Guo and V. S. Manoranjan
Spectral Method For Solving The RLW Equation
J. Comp. Math., 3 (1985), pp. 228-237. Abstract
pdf
Full Article

Guo-Liang Xu and Jia-Kai Li
On The Solvability Of Rational Hermite-Interpolation Problem
J. Comp. Math., 3 (1985), pp. 238-251. Abstract
pdf
Full Article

Er-Xiong Jiang
On The Convergence Of Diagonal Elements And Asymptotic Convergence Rates For The Shifted Tridiagonal QL Algorithm
J. Comp. Math., 3 (1985), pp. 252-261. Abstract
pdf
Full Article

L. Elsener and P. Lancaster
The Spectral Variation Of Pencils Of Matrices
J. Comp. Math., 3 (1985), pp. 262-274. Abstract
pdf
Full Article

Richard S. Varga and Wen-Da Wu
On The Rate Of Overconvergence Of The Generalized Enestrom-Kakeya Functional For Polynomials
J. Comp. Math., 3 (1985), pp. 275-288. Abstract
pdf
Full Article